MathSciNet Relay Station
MathSciNet bibliographic data
MR1934062 (2004b:53076) 53C35 (22F30)
Yakimova, O. S. Weakly symmetric spaces of semisimple Lie groups. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2002, no. 2, 57--60, 72; translation in Moscow Univ. Math. Bull. 57 (2002), no. 2, 37–40
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement